# SDR 9707376308

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE LOW OIL QUANTITY WAS INDICATED.  ENGINE OIL PRESSURE SLOWLY BEGAN TO DETERIORATE.  NR 2 ENGINE WAS SHUT DOWN.  AN UNEVENTFUL LANDING WAS PERFORMED AT DESTINATION AIRPORT.  MAINTENANCE FOUND ENGINE EXTERNALLY WET WITH ENGINE OIL.  REMOVED AND REPLACED NR 2 ENGINE.
